Can Insomnia be caused as a side-effect of certain medications?

Insomnia is a chronic sleeping disorder that is generally diminished with medications. Your doctor will prescribe medication to stop insomnia, but before he does so make sure that your insomnia isn’t caused as a side-effect by an existing medication that you already take. If that is not the case then doctors usually will ask you to take sleeping pills which are efficient but you may become heavily dependent on them if they are taken on heavy dosages. They cause side effects such as acute muscle pain and depression, which are ironically prime causes of insomnia. Many such pills can lose their effectiveness once you become used to them and if the medication is left idle suddenly, you will experience withdrawal symptoms such as vomiting. If you’re taking other tablets such as painkillers and tranquilizers, sleeping pills can mix with them deteriorating the case of the side effects.

Talk to your doctor about the odds first before he offers any pills- how the prescribed medicines will actually help you or worsen the situation. Another alternative are natural insomnia cures which many people are adapting to in order to evade the impending risks of over-the-counter and prescription sleeping pills. They do not issue much threat of side effects and often have multiple health benefits as well.

Please share “Can Insomnia be caused as a side-effect of certain medications?” if this post beneficial for you. Thanks!